The Annals of Probability

Paracontrolled quasilinear SPDEs

Marco Furlan and Massimiliano Gubinelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce a nonlinear paracontrolled calculus and use it to renormalise a class of singular SPDEs including certain quasilinear variants of the periodic two-dimensional parabolic Anderson model.

Article information

Source
Ann. Probab., Volume 47, Number 2 (2019), 1096-1135.

Dates
Received: November 2016
Revised: April 2018
First available in Project Euclid: 26 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.aop/1551171646

Digital Object Identifier
doi:10.1214/18-AOP1280

Mathematical Reviews number (MathSciNet)
MR3916943

Zentralblatt MATH identifier
07053565

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60] 35S50: Paradifferential operators

Keywords
Quasilinear SPDEs paracontrolled distributions paraproducts

Citation

Furlan, Marco; Gubinelli, Massimiliano. Paracontrolled quasilinear SPDEs. Ann. Probab. 47 (2019), no. 2, 1096--1135. doi:10.1214/18-AOP1280. https://projecteuclid.org/euclid.aop/1551171646


Export citation

References

  • Alinhac, S. and Gérard, P. (2007). Pseudo-Differential Operators and the Nash–Moser Theorem. Graduate Studies in Mathematics 82. Amer. Math. Soc., Providence, RI. Translated from the 1991 French original by Stephen S. Wilson.
  • Allez, R. and Chouk, K. (2015). The continuous Anderson Hamiltonian in dimension two. Arxiv preprint. Available at arXiv:1511.02718.
  • Bahouri, H., Chemin, J.-Y. and Danchin, R. (2011). Fourier Analysis and Nonlinear Partial Differential Equations. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 343. Springer, Heidelberg.
  • Bailleul, I. (2015). Flows driven by rough paths. Rev. Mat. Iberoam. 31 901–934.
  • Bailleul, I. and Bernicot, F. (2016a). Heat semigroup and singular PDEs. J. Funct. Anal. 270 3344–3452.
  • Bailleul, I. and Bernicot, F. (2016b). Higher order paracontrolled calculus. Arxiv preprint. Available at arXiv:1609.06966.
  • Bailleul, I. and Catellier, R. (2017). Rough flows and homogenization in stochastic turbulence. J. Differential Equations 263 4894–4928.
  • Bailleul, I., Debussche, A. and Hofmanová, M. (2016). Quasilinear generalized parabolic Anderson model equation. Arxiv preprint. Available at arXiv:1610.06726.
  • Bony, J.-M. (1981). Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. Éc. Norm. Super. (4) 14 209–246.
  • Bony, J.-M. (1991). Analyse microlocale des équations aux dérivées partielles non linéaires. In Microlocal Analysis and Applications (Montecatini Terme, 1989). Lecture Notes in Math. 1495 1–45. Springer, Berlin.
  • Catellier, R. and Chouk, K. (2013). Paracontrolled distributions and the 3-dimensional stochastic quantization equation. Arxiv preprint. Available at arXiv:1310.6869.
  • Catellier, R. and Gubinelli, M. (2016). Averaging along irregular curves and regularisation of ODEs. Stochastic Process. Appl. 126 2323–2366.
  • Friz, P. K. and Hairer, M. (2014). A Course on Rough Paths. Springer, Cham.
  • Gerencsér, M. and Hairer, M. (2017). A solution theory for quasilinear singular SPDEs. Arxiv preprint. Available at arXiv:1712.01881.
  • Gubinelli, M. (2012). Rough solutions for the periodic Korteweg–de Vries equation. Commun. Pure Appl. Anal. 11 709–733.
  • Gubinelli, M., Imkeller, P. and Perkowski, N. (2015). Paracontrolled distributions and singular PDEs. Forum Math. Pi 3 e6, 75.
  • Gubinelli, M. and Perkowski, N. (2015). Lectures on Singular Stochastic PDEs. Ensaios Matemáticos [Mathematical Surveys] 29. Sociedade Brasileira de Matemática, Rio de Janeiro.
  • Gubinelli, M. and Perkowski, N. (2017). KPZ reloaded. Comm. Math. Phys. 349 165–269.
  • Hairer, M. (2013). Solving the KPZ equation. Ann. of Math. (2) 178 559–664.
  • Hairer, M. (2014a). A theory of regularity structures. Invent. Math. 198 269–504.
  • Hairer, M. (2014b). Singular stochastic PDEs. In Proceedings of the International Congress of Mathematicians—Seoul 2014. Vol. IV 49–73. Kyung Moon Sa, Seoul.
  • Hairer, M. and Quastel, J. (2015). A class of growth models rescaling to KPZ. Arxiv preprint. Available at arXiv:1512.07845.
  • Hairer, M. and Shen, H. (2016). The dynamical sine-Gordon model. Comm. Math. Phys. 341 933–989.
  • Hairer, M. and Xu, W. (2016). Large scale behaviour of 3D phase coexistence models. Arxiv preprint. Available at arXiv:1601.05138.
  • Hörmander, L. (1990). The Nash–Moser theorem and paradifferential operators. In Analysis, et Cetera 429–449. Academic Press, Boston, MA.
  • Hu, Y. and Lê, K. (2017). Nonlinear Young integrals and differential systems in Hölder media. Trans. Amer. Math. Soc. 369 1935–2002.
  • Kelly, D. and Melbourne, I. (2017). Deterministic homogenization for fast–slow systems with chaotic noise. J. Funct. Anal. 272 4063–4102.
  • Kunita, H. (1984). Stochastic differential equations and stochastic flows of diffeomorphisms. In École d’Été de Probabilités de Saint-Flour, XII—1982. Lecture Notes in Math. 1097 143–303. Springer, Berlin.
  • Lyons, T. J. (1998). Differential equations driven by rough signals. Rev. Mat. Iberoam. 14 215–310.
  • Lyons, T. J., Caruana, M. and Lévy, T. (2007). Differential Equations Driven by Rough Paths. Lecture Notes in Math. 1908. Springer, Berlin.
  • Lyons, T. and Qian, Z. (2003). System Control and Rough Paths, 1st ed. Clarendon Press, Oxford.
  • Meyer, Y. (1980). Remarques sur un théorème de J.-M. Bony. Prepublications Mathematiques D’Orsay 25 46.
  • Mourrat, J.-C. and Weber, H. (2017). The dynamic $\Phi^{4}_{3}$ model comes down from infinity. Comm. Math. Phys. 356 673–753.
  • Otto, F. and Weber, H. (2016). Quasilinear SPDEs via rough paths. Arxiv preprint. Available at arXiv:1605.09744.